# SDR AU980978

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 41734078
- Condition: Broken
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) REAR ELEVATOR TRIM CABLE BROKEN IN THE AREA OF THE SERVO MOTOR.
